International Journal of Differential Equations

Solving Singular Boundary Value Problems by Optimal Homotopy Asymptotic Method

S. Zuhra, S. Islam, M. Idrees, Rashid Nawaz, I. A. Shah, and H. Ullah

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, optimal homotopy asymptotic method (OHAM) for the semianalytic solutions of nonlinear singular two-point boundary value problems has been applied to several problems. The solutions obtained by OHAM have been compared with the solutions of another method named as modified adomain decomposition (MADM). For testing the success of OHAM, both of the techniques have been analyzed against the exact solutions in all problems. It is proved by this paper that solutions of OHAM converge rapidly to the exact solution and show most effectiveness as compared to MADM.

Article information

Source
Int. J. Differ. Equ., Volume 2014 (2014), Article ID 287480, 10 pages.

Dates
Received: 14 February 2014
Revised: 1 June 2014
Accepted: 2 June 2014
First available in Project Euclid: 20 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.ijde/1484881406

Digital Object Identifier
doi:10.1155/2014/287480

Mathematical Reviews number (MathSciNet)
MR3230560

Zentralblatt MATH identifier
1306.34025

Citation

Zuhra, S.; Islam, S.; Idrees, M.; Nawaz, Rashid; Shah, I. A.; Ullah, H. Solving Singular Boundary Value Problems by Optimal Homotopy Asymptotic Method. Int. J. Differ. Equ. 2014 (2014), Article ID 287480, 10 pages. doi:10.1155/2014/287480. https://projecteuclid.org/euclid.ijde/1484881406


Export citation

References

  • Y. Q. Hasan and L. M. Zhu, “A note on the use of modified Adomian decomposition method for solving singular boundary value problems of higher-order ordinary differential equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 8, pp. 3261–3265, 2009.
  • Y. Q. Hasan and L. M. Zhu, “Solving singular boundary value problems of higher-order ordinary differential equations by modified Adomian decomposition method,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 6, pp. 2592–2596, 2009.MR2483872
  • V. Marinca and N. Herişanu, “Application of optimal homotopy asymptotic method for solving nonlinear equations arising in heat transfer,” International Communications in Heat and Mass Transfer, vol. 35, no. 6, pp. 710–715, 2008.
  • V. Marinca, N. Herişanu, T. Dordea, and G. Madescu, “A new analytical approach to nonlinear vibration of an electrical machine,” Proceedings of the Romanian Academy A: Mathematics Physics Technical Sciences Information Science, vol. 9, no. 3, pp. 229–236, 2008.
  • V. Marinca, N. Herişanu, and I. Nemeş, “Optimal homotopy asymptotic method with application to thin film flow,” Central European Journal of Physics, vol. 6, no. 3, pp. 648–653, 2008.
  • V. Marinca, N. Herişanu, C. Bota, and B. Marinca, “An optimal homotopy asymptotic method applied to the steady flow of a fourth-grade fluid past a porous plate,” Applied Mathematics Letters, vol. 22, no. 2, pp. 245–251, 2009.MR2480007
  • M. Idrees, S. Haq, and S. Islam, “Application of optimal homotopy asymptotic method to fourth order boundary value problems,” World Applied Sciences Journal, vol. 9, no. 2, pp. 131–137, 2010.
  • M. Idrees, S. Islam, S. Haq, and S. Islam, “Application of the optimal homotopy asymptotic method to squeezing flow,” Computers & Mathematics with Applications, vol. 59, no. 12, pp. 3858–3866, 2010.MR2651859
  • M. Idrees, S. Haq, and S. Islam, “Application of optimal homotopy asymptotic method to special sixth order boundary value problems,” World Applied Sciences Journal, vol. 9, no. 2, pp. 138–143, 2010.
  • S. Iqbal, M. Idrees, A. M. Siddiqui, and A. R. Ansari, “Some solutions of the linear and nonlinear Klein-Gordon equations using the optimal homotopy asymptotic method,” Applied Mathematics and Computation, vol. 216, no. 10, pp. 2898–2909, 2010.MR2653106
  • S. Iqbal and A. Javed, “Application of optimal homotopy asymptotic method for the analytic solution of singular Lane-Emden type equation,” Applied Mathematics and Computation, vol. 217, no. 19, pp. 7753–7761, 2011.MR2799787 \endinput